Location: Home »Publications

Papers in 2010

Combinatorics
  1. William Y. C. Chen, Xueshan Li and David G. L. Wang  
    A bijection between atomic partitions and unsplitable partitions  
    Electron. J. Combin.  
       
  2. Donna Q.J. Dou, Arthur L. B. Yang  
    On the modes of polynomials derived from nondecreasing sequences  
    Electron. J. Combin.  
       
  3. William Y. C. Chen, Dongming Sang and Yahui Shi  
    Anti-lecture hall compositions and overpartitions  
    J. Combin. Theory Ser. A  
       
  4. William Y. C. Chen, Xianwei Xia  
    The ratio monotonicity of the q-derangement numbers  
    Discrete Math.  
       
  5. William Y. C. Chen, Arthur L. B. Yang and Lifang Zhou  
    Ratio monotonicity of polynomials derived from nondecreasing sequences  
    Electron. J. Combin.  
       
  6. William Y. C. Chen, David G. L. Wang  
    Singletons and adjacencies of set partitions of type B  
    Discrete Math.  
       
  7. William Y. C. Chen, Lishuang Lin  
    Congruences for bipartitions with odd parts distinct  
    Ramanujan J.  
       
  8. William Y. C. Chen, Kathy Q. Ji and Hai Liu  
    Partition identities for Ramanujan's third order mock theta functions  
    Quart. J. Math.  
       
  9. William Y. C. Chen, Jiuyu Fan and Xueshan Li  
    Han's bijection via permutation codes  
    European J. Combin. 32 (2011) 217-225  
       
  10. Qinghu Hou, T. Mansour  
    Kernel method and systems of functional equations with several conditions  
    J. Comput. Appl. Math.  
       
  11. William Y. C. Chen, Kathy Q. Ji and Jiawen Zhu  
    On Stanley's partition function  
    Electron. J. Combin. 17 (2010) #N31.  
       
  12. William Y. C. Chen, Qinghu Hou and Hui Sun  
    The method of combinatorial telescoping  
    J. Combin. Theory Ser. A  
       
  13. William Y. C. Chen, Yezhou Wang, C.H. Yan and Feiyan Zhao  
    Mixed statistics on 01-fillings of moon polyominoes  
    SIAM J. Discrete Math.  
       
  14. William Y. C. Chen, Quanjie Dou and Yongjie Zhang  
    On three and four vicious walkers  
    J. Statist. Plann. Inference 141 (2011) 94-101  
       
  15. William Y. C. Chen, Xianwei Xia  
    The 2-log-convexity of the Apéry numbers  
    Proc. Amer. Math. Soc.  
       
  16. William Y. C. Chen, David G. L. Wang  
    The limiting distribution of the q-derangement numbers  
    European J. Combin. 31 (2010) 2006-2013  
       
  17. William Y. C. Chen, Hai Liu  
    A Franklin type involution for squares  
    Adv. Appl. Math.  
       
  18. Huanlin Chen, William Y. C. Chen, Amy M. Fu and Jingtao Zang  
    The Algorithm Z and Ramanujan's $_1\psi_1$ summation  
    Ramanujan J.  
       
  19. William Y. C. Chen, Xianwei Xia  
    Proof of Moll's minimum conjecture  
    European J. Combin.  
       
  20. Lian Tang, Bin Wang  
    A scale-free network with limiting on vertices  
    Phys. A  
       
  21. William Y. C. Chen, David G. L. Wang  
    Minimally intersecting set partitions of type B  
    Electron. J. Combin. 17 (2010) #R22  
       
  22. William Y. C. Chen, Xingwei Wang  
    On balanced colorings of the n-cube  
    J. Alg. Combin.  
       
  23. William Y. C. Chen, S. Poznanovic, C. H. Yan, Arthur L. B. Yang  
    Major index for 01-fillings of moon polyominoes  
    J. Combin. Theory Ser. A  
       
  24. William Y. C. Chen, H. L. Saad, Hui Sun  
    An operator approach to the Al-Salam-Carlitz polynomials  
    J. Math. Phys. 51 (2010) 043502  
       
  25. William Y. C. Chen, Xingwei Wang, Arthur L. B. Yang  
    Schur positivity and the q-log-convexity of the Narayana polynomials  
    J. Alg. Combin.  
       
  26. Nancy S. S. Gu, H. Prodinger  
    One-parameter generalizations of Rogers-Ramanujan type identities  
    Adv. Appl. Math.  
       
  27. Qinghu Hou, Yanping Mu  
    Hypergeometric series solutions of linear operator equations  
    Appl. Math. Comput.  
       
Graph Theory
  1. Xueliang Li, Huishu Lian  
    Conjugated chemical trees with extremal energy  
    MATCH Commun. Math. Comput. Chem.  
       
  2. F.W. Li, Q.F. Ye and Xueliang Li  
    Tenacity and rupture degree of permutation graphs of complete bipartite graphs  
    Bull. Malays. Math. Sci. Soc.  
       
  3. Jing Li  
    A note on the maximal Estrada index of trees with a given bipartition  
    MATCH Commun. Math. Comput. Chem.  
       
  4. Bofeng Huo, Xueliang Li and Yongtang Shi  
    Complete solution to a problem on the maximal energy of unicyclic bipartite graphs  
    Linear Algebra Appl.  
       
  5. Lei Li, Xueliang Li  
    The covering values for acyclic digraph games  
    Internat. J. Game Theory  
       
  6. Bofeng Huo, Shengjin Ji, Xueliang Li and Yongtang Shi  
    Complete solution to a conjecture on the fourth maximal energy tree  
    MATCH Commun. Math. Comput. Chem.  
       
  7. Xueliang Li, Yiyang Li  
    The asymptotic value of the Randic index for trees  
    Adv. Appl. Math.  
       
  8. Bofeng Huo, Shengjin Ji and Xueliang Li  
    Solutions to unsolved problems on the minimal energies of two classes of graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  9. Xueliang Li, Yuefang Sun  
    On the rainbow k-connnectitity of complete graphs  
    Australasian J. Combin.  
       
  10. Wenxue Du, Xueliang Li and Yiyang Li  
    The energy of random graphs  
    Linear Algebra Appl.  
       
  11. Wenxue Du, Xueliang Li Yiyang Li and S. Severini  
    A note on the von Neumann entropy of random graphs  
    Linear Algebra Appl.  
       
  12. Zefang Wu, Xu Yang and Q. L. Yu  
    A note on graph minors and strong products  
    Applied Math Letter.  
       
  13. Bofeng Huo, Shengjin Ji and Xueliang Li  
    Note on unicyclic graphs with given number of pendent vertices and minimal energy  
    Linear Algebra Appl.  
       
  14. Xueliang Li, Yuefang Sun  
    Note on the rainbow k-connectivity of regular complete bipartite graphs  
    Ars Combin.  
       
  15. Xueliang Li, Yongtang Shi  
    On a relation between the Randic index and the chromatic number  
    Discrete Math.  
       
  16. Xueliang Li, Jianxi Liu and Lingping Zhong  
    Trees with a given order and matching number that have maximum general Randic index  
    Discrete Math.  
       
  17. Shasha Li, Xueliang Li and Wenli Zhou  
    Sharp bounds for the generalized connectivity κ3(G)  
    Discrete Math.  
       
  18. Tao Wang, Zefang Wu and Q. L. Yu  
    Two-tough graphs and f-factors with given properties  
    Utilitas Math.  
       
  19. Hongliang Lu, Zefang Wu and Xu Yang  
    Eigenvalues and [1; n]-odd factors  
    Linear Algebra Appl.  
       
  20. Wei Li, Xueliang Li and I. Gutman  
    Volkmann trees and their molecular structure descriptors  
    Mathematical Chemistry Monographs No.9: Molecular Structure Descriptors-Theory and Applications II,231-246.  
       
  21. Jing Li, Xueliang Li and L. S. Wang  
    The minimal Estrada index of trees with two maximum degree vertices  
    MATCH Commun. Math. Comput. Chem.  
       
  22. Wenxue Du, Xueliang Li and Yiyang Li  
    The Laplacian energy of random graphs  
    Adv. Appl. Math.  
       
  23. Bofeng Huo, Xueliang Li, Yongtang Shi and L. S. Wang  
    Determining the conjugated trees with the third- through the sixth-minimal energies  
    MATCH Commun. Math. Comput. Chem.  
       
  24. Bin Jia, Zaiping Lu and Gaixia Wang  
    A calss of symmetric graphs with 2-arc transitive quotients  
    J. Graph Theory  
       
  25. Bin Bai, Xiao Huan and Yoger Yu  
    On classification of extendability of Cayley graphs on dicyclic groups  
    Util. Math.  
       
  26. Bin Bai, Zefang Wu, Xu Yang and Roger Yu  
    Lexicographic product of extendable graphs  
    Bull. Malays. Math. Sci. Soc. (2)  
       
Computational Biology
  1. M.E. Nebel, Christian Reidys, Rui Wang  
    Loops in canonical RNA pseudoknot structures  
    J. Comp. Biol.  
       
  2. Zhiming Gao, Yanmei Li and Christian Reidys  
    Inverse folding of RNA pseudoknot structures  
    Algorithms. Mol. Biol.  
       
  3. Christian Reidys, Rui Wang and Yangyang Zhao  
    Modular,k-noncrossing diagrams  
    Electron. J. Combin. 17 (2010), #R76  
       
  4. Christian Reidys, Rui Wang  
    Shapes of RNA pseudoknot structures  
    J. Comp. Biol.  
       
Combinatorial Number Theory
  1. Weidong Gao, Y.L. Li, Jiangtao Peng C. Plyley and Guoqing Wang  
    On the index of sequences over cyclic groups  
    Acta Arith.  
       
  2. Weidong Gao, Y.L. Li, Jiangtao Peng and Guoqing Wang  
    Behaving sequences  
    J. Combin. Theory Ser. A  
       
  3. Qinghong Wang, Yongke Qu  
    On the critical number of finite groups (II)  
    Ars Combin.  
       
  4. Weidong Gao, Y.O. Hamidoune and Guoqing Wang  
    Distinct length modular zero-sum subsequences: a proof of Graham's conjecture  
    J. Number Theory